# SDR SWIA200717759

- Difficulty date: January 21, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 11,071 hours, 8,505 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: O-Ring
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL WOULD NOT RETRACT, NOSE DOOR OPEN WARNING.  RETURNED TO FIELD.  REPLACED O-RINGS AND PACKINGS ON NLG FLOATING STRUT PISTON IAW CMM 32-20-04 AND IAW CRJ 200 MM 32-21-25 AND C/W ST12-710-1002.  OPERATIONAL CHECKS GOOD.
